# SDR UALA2013042202773

- Difficulty date: April 21, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 43,405 hours, 17,624 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Position Sensor
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REF LOG 3 AUTO PILOT TRIMS A-C 2 UNITS LEFT RUDDER AND RIGHT 3 DEGREES BANK.   -PER TSM 27-20-00-810-804- A ITEM 4A(1) ACP ADJ OF RUDDER POSITION INDICATING TO ITEM 4A 2 (A).  CONTINUE WITH ITEM 4A2(C).  ACP'D AFS TEST, AMM TASK 22-96-00 -710-001-A & EFCS-1, EFCS-2 CFDS TEST 27-96-00-740-001-A. TEST OK.  NO FAULTS RECORDED.  LAST LEG REPORT SHOWED NO FAULTS.
